# SDR ASAA2013122012203

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 22,842 hours, 7,135 cycles
- Engine: Cfmint CFM567B273B3
- Engine time: 22,842 hours, 7,135 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE, DURING CLIMB THRU FL 250 TO 270, N1 FLUCTUATED BETWEEN 97-90 RPM. CENTER TANK FUEL EMPTY, TRANSFER FEEDING TO BALANCE 500LBS WING HEAVY RIGHT TANK.  ENGINE ANTI-ICE ON, LASTED 90 SECONDS. AFTER LANDING NR 1 ENGINE CONTROL LIGHT CAME ON.  ACFT GROUNDED.  ACCOMPLISHED TASK 71-00-00-280-801-F00 THRUST INSTABILITY, ENGINE CONTROL LIGHT ON.  ONLY FAULT 73-10331, CH-A, ENG-1, NOTED. ACCOMPLISHED TASK 73-06 TASK 809. ENG FUEL-N1,N2, EGT FAULT ISO. ACCOMPLISHED TC NG-73EO-11740, NO NEW FAULTS NOTED.  COMPLETED SUPER SUMP IAW T/C NG-28EO-00002. NR 1 ENGINE CONTROL LIGHT RESET. NO FAULTS NOTED.  VERIFICATION FLIGHT SATISFACTORY.
